Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 203469, 11 pages
http://dx.doi.org/10.1155/2014/203469
Research Article

Direct Determination of Smoothing Parameter for Penalized Spline Regression

Graduate School of Science and Engineering, Kagoshima University, Kagoshima 890-8580, Japan

Received 7 January 2014; Revised 31 March 2014; Accepted 31 March 2014; Published 22 April 2014

Academic Editor: Dejian Lai

Copyright © 2014 Takuma Yoshida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takuma Yoshida, “Direct Determination of Smoothing Parameter for Penalized Spline Regression,” Journal of Probability and Statistics, vol. 2014, Article ID 203469, 11 pages, 2014. https://doi.org/10.1155/2014/203469.